# SDR DXTA2011082204705

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 3,962 hours, 3,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  MLG RETRACTED NORMAL & INDICATORS WENT OUT. NLG INDICATOR LIGHT REMAINED ILLUMINATED.  HYDRAULIC LIGHT CYCLED NORMAL & WENT OUT AFTER FLAPS & MLG RETRACTED.   LANDED NORMAL. POST FLIGHT INSPECTION SHOWED NO ABNORMAL INDICATION OR HYD LEAKS IN OR AROUND NLG.  STRUT APPEARED NORMAL.  CHECKED NLG UPLOCK SWITCH & WIRING AT CONNECTOR PN022 & NLG DOWNLOCK SWITCH & WIRING AT CONNECTOR PN021 IAW WDM 32-60-01, WIRES & SWITCHES CHECKED GOOD. CYCLED GEAR 15 TIMES WITH NO FAULTS. OPS CHECKED GOOD IAW MM 32-01-00.
